# SDR HALA201007090300

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 29,779 hours, 5,611 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P1336
- Condition: Failed
- Location: Apu Bay
- Part time: 40,488 hours, 23,190 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS - APU QUIT ON PUSHBACK.  REMOVED & REPLACED APU ASSY IAW TASK HAL M266-767.  LEAK CHECK AND OPS CHECKS GOOD.  ITEM CLEARED FROM MIC SHEET.
